# SDR CA990308003

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech C90
- Engine: Pwa PT6A21
- System (JASC): 2215 · Autopilot Main Servo
- Part: Guard
- Part number: 6185973002
- Condition: Chafed
- Location: Autopilot Servo
- Component: 6222733002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RUDDER AUTOPILOT SERVO CAPSTAN CABLE GUARD ASSEMBLIES FOUND DAMAGED.  ONE CABLE GUARD CUT IN HALF AND THE OTHER CUT THROUGH MORE THAN 50 PERCENT BY THE RUDDER TRIM AUTOPILOT SERVO CABLE.  INVESTIGATION REVEALED THAT THE INCORRECT CAPSTAN ASSEMBLY HAD BEEN MATED TO THE RUDDER A/P SERVO AT OVERHAUL. THE CAPSTAN CABLE GUARDS ARE REMOVABLE AND POSITIONABLE ON THE -002 CAPSTAN WHILE ON THE CORRECT CAPSTAN, THE -003 THE GUARDS ARE FIXED IN PLACE.
